Results 1 to 6 of 6

Thread: Side Effects :D

  1. #1

    Default Side Effects :D

    Soooo I just started Isotretinoin (A STRONG DRUG FOR ACNE!), and DAMN it has a loooong list of side effects
    Being my first big drug (whoohoo!) I am slightly nervous... but uh, anyone else use tretenoin and have good luck?

  2. #2

    Default

    Not really, but kinda. I used Retin-A (tretinoin) topical cream (similar, but mostly harmless.) plus minocycline pills (not many side effects). It worked pretty well from what I remember. This was about 7-8 yrs ago. I had some pretty bad acne back then too. >_< The only minor problem I had was that my skin was more sensitive to sunlight. I am glad I didn't have to take Isotretinoin.

  3. #3

    Default

    your spots probably won't last too long at your age, very few people our age still have spots in my area (but in my area we are a bunch of inbred northeners who like to walk in the middle of the road)

  4. #4

    Default



    Quote Originally Posted by ShippoFox View Post
    Not really, but kinda. I used Retin-A (tretinoin) topical cream (similar, but mostly harmless.) plus minocycline pills (not many side effects). It worked pretty well from what I remember. This was about 7-8 yrs ago. I had some pretty bad acne back then too. >_< The only minor problem I had was that my skin was more sensitive to sunlight. I am glad I didn't have to take Isotretinoin.
    Yea I used both of those plus another topical >.< didn't do ship! Lucky dog

    And MrPurple, I've actually obtained a couple scars from my acne already

  5. #5

    Default

    Isotretinoin was very effective for me, though I needed a second treatment a few months after the first. The only real side effect I had was nosebleeds, though you should remember to wear sunscreen as it makes your skin quite sensitive to UV.

  6. #6

    Default



    Quote Originally Posted by Zyro View Post
    Yea I used both of those plus another topical >.< didn't do ship! Lucky dog
    I guess I am a bit lucky. However, I did end up with a bunch of scars anyway. That's what sucks. I had acne for a while trying different creams and stuff before I finally saw a doctor about it. Some things did help, but nothing helped as much as the antibiotics and retin-a cream. Also, I still get acne even though I'm 24 now. It's not fair.... but it's nowhere nearly as bad as it was back then. Sometimes it sorta goes away, but then it comes back eventually. Sadly, I can't really see a doctor about it again. It would be really expensive because I am uninsured.

Similar Threads

  1. The LeBron James Spectacle and its effects....
    By WildThing121675 in forum Off-topic
    Replies: 6
    Last Post: 10-Jul-2010, 18:02
  2. Side effects of Drugs
    By Poohbearboy in forum Diaper Talk
    Replies: 2
    Last Post: 15-Apr-2010, 09:08
  3. Effects and Strength of Senna.
    By Error404 in forum Mature Topics
    Replies: 16
    Last Post: 12-Dec-2008, 19:53
  4. Childhood Trauma and its Effects
    By Eclipse in forum Mature Topics
    Replies: 48
    Last Post: 24-Mar-2008, 08:08

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
ADISC.org - the Adult Baby / Diaper Lover / Incontinence Support Community.
ADISC.org is designed to be viewed in Firefox, with a resolution of at least 1280 x 1024.